National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(52)
ISSN: 0862-7940
年代
1    
Second-order optimality conditions for nondominated solutions of multiobjective programming with C1,1 data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:5  Page:381-397  

Liu Liping;   Neittaanmäki Pekka;   Křížek Michal;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Resonance in Preisach Systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:6  Page:439-468  

Krejčí;   ;   Pavel,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
A survey of results on nonlinear Venttsel problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:1  Page:69-80  

Apushkinskaya D E;   Nazarov A I;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Numerical Solutions for second-kind Volterra integral equations by Galerkin methods 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:1  Page:19-39  

Zhang Shuhua;   Lin Yanping;   Rao Ming;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
An existence theorem for the Boussinesq equations with non-Dirichlet boundary conditions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:2  Page:81-98  

Skalák Zdeněk;   Kučera Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Two mappings related to semi-inner products and their applications in geometry of normed linear spaces 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:5  Page:337-355  

Dragomir S S;   Koliha J J;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Crack in a solid under Coulomb friction law 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:4  Page:265-290  

Kovtunenko Victor A;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Order conditions for partitioned Runge-Kutta methods 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:4  Page:301-316  

Jackiewicz Zdzisław;   Vermiglio Rossana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Finite element analysis of a static contact problem with Coulomb friction 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:5  Page:357-379  

Hlaváček;   ;   Ivan,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Stereology of dihedral angles 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:6  Page:411-417  

Horálek;   ;   Vratislav,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Bounds and estimates on the effective properties for nonlinear composites 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:6  Page:419-437  

Wall Peter;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Numerical Solution of the Kiessl Model 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:1  Page:3-17  

Dalík Josef;   Daněčcek Josef;   Vala Jiří;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
A finite element convergence analysis for 3D Stokes equations in case of variational crimes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:2  Page:99-129  

Knobloch Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Defect correction and a posteriori error estimation of Petrov-Galerkin methods for nonlinear Volterra integro-differential equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:4  Page:241-263  

Zhang Shuhua;   Lin Tao;   Lin Yanping;   Rao Ming;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Mathematical modelling of rock bolt systems II 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:3  Page:177-203  

Malík;   ;   Josef,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
Some estimates for the oscillation of the deformation gradient 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:6  Page:401-410  

Mošová;   ;   Vratislava,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Transfer of boundary conditions for difference equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:6  Page:469-479  

Vitásek;   ;   Emil,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
On the domain dependence of solutions to the two-phase Stefan problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:2  Page:131-144  

Feireisl Eduard;   Petzeltová Hana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Singular limit of a transmission problem for the parabolic phase-field model 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:3  Page:217-238  

Schimperna Giulio;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
The life and work of Zbyněk Šidák (1933–1999) 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:45  Issue:5  Page:321-336  

Seidler Jan;   Vondráček Jiří;   Saxl Ivan;  

文摘信息 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×